# SDR 95ZZZW264

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31014
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1506362101
- Condition: Broken
- Location: Nlg Uplock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, THE INTRANSIT LIGHT REMAINED ON AND NOSE GEAR DOOR LIGHT WOULD ILLUMINATE WHEN LANDING GEAR SELECTOR PLACED IN NEUTRAL.  FOUND NOSE LANDING GEAR UPLOCK SUPPORT BROKEN, (P/N 1506362-101).  REPLACED NOSE LANDING GEAR UPLOCK ASSEMBLY, (P/N1606361-105).  NOSE LANDING GEAR OPERATION AND INDICATION CHECKED NORMAL.  CHECK C-7C - 11-21-94 - JFK.
